If you need an accessible version of this item please contact JSTOR User Support

A Short Proof of the Simple Continued Fraction Expansion of 𝑒

Henry Cohn
The American Mathematical Monthly
Vol. 113, No. 1 (Jan., 2006), pp. 57-62
DOI: 10.2307/27641837
Stable URL: http://www.jstor.org/stable/27641837
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Short Proof of the Simple Continued Fraction Expansion of 𝑒
Preview not available

Page Thumbnails

  • Thumbnail: Page 
57
    57
  • Thumbnail: Page 
58
    58
  • Thumbnail: Page 
59
    59
  • Thumbnail: Page 
60
    60
  • Thumbnail: Page 
61
    61
  • Thumbnail: Page 
62
    62